Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 4, Pages 423-430
http://dx.doi.org/10.1155/S1048953397000452

A hidden Markov model for an inventory system with perishable items

King Saud University, Dept. of Statistics and Operations Research, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 1 April 1996; Revised 1 May 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Aggoun, L. Benkherouf, and L. Tadj, “A hidden Markov model for an inventory system with perishable items,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 4, pp. 423-430, 1997. https://doi.org/10.1155/S1048953397000452.